Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Delayed periods, have copper coil fitted. HPT and urine test negative. Reasons ?

Hi, I am five weeks late on my period, I m usually on time and regular ever month. Have a copper coil fitted for two years. I ve dne several hpt s and all negative. Also had nurse do a urine test also negative. A gp examined my abdomen and said no pregnancy but I Am experiencing all the symptoms. What do u think could be the problem?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Please get an ultrasound of the pelvis or the transvaginal ultrasound, that would help in confirming the cause and rule out pregnancy as well.

You could also get a serum beta HCG test done to rule out pregnancy.

Repeated negative HPT tests say that the chances of you being pregnant are very less.

It seems like hormonal imbalance, and you should get your periods soon.

You could consult your doctor to give you pills that can cause withdrawal bleeding, provided you are not pregnant.

Hope this helps you.

Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor